# SDR J4PA2663

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N134AJ
- Make and model: Cirrus SR22
- Aircraft serial: 1511
- Aircraft time: 1,644 hours
- Engine: Cont IO550N
- Engine time: 1,644 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 646843
- Part serial: 005JA103
- Condition: Open
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, ALT 1 LIGHT ILLUMINATED.  PILOT DIVERTED TO PDK.  ONE PASSENGER WAS ONBOARD.  LAND WITH INCIDENT.  MAINTENANCE REPLACED THE NR 1 ALTERNATOR AND FIELD CONTROL MODULE.
